Take the 2-minute tour ×
Ask Ubuntu is a question and answer site for Ubuntu users and developers. It's 100% free, no registration required.

I am newbie to Linux so I don't know if this is a proper question to ask.

I installed my ATI Driver on Ubuntu 11 (Im using ATI Radeon HD 2600 XT) and since my system info shows "Graphic: VESA: RV630" everything's fine, I guess. But the thing is that I don't have any of those desktop effects, so I suggested that something is wrong, but I'm not quite sure what.

Can someone help?

*I have downloaded my ATI Driver from AMD site.

//Ok my problem is solved. I apologize for any kind of disturbing. I simply ran the unity --reset, Installed the CCSM once again, rebooted computer and everything is working fine. As I said, I'm new to linux so I apologize once more.

share|improve this question
2  
Can you please add to the question the driver installation method? (Additional Driver tool, manual download from AMD's site?) –  Bruno Pereira Jan 27 '12 at 12:35
    
@Quincy: please move your solution to a new answer and accept it. –  Vanni Totaro Apr 6 '12 at 21:23

1 Answer 1

Your best move would have been to install ATI via Jockey/Hardware driver applet, this way everything works out of the box. Since you installed it via the run file, did you follow the instructions for it from the AMD site. Did you do ati --config after installing the drivers?

share|improve this answer
    
Arup Roy Chowdhury, Actually I tryed installing my driver from Jockey at first try, But it gave me no effect, It even gave me an error. After that I fully removed my fglrx and tryed that again but still, It was giving error, And thats why I downloaded my driver from AMD site and yes, I tryed every option from aticonfig but it was still same. I edited my question with solution (for me), Thank you for your help anyway. –  Quincy Jan 28 '12 at 13:28

Your Answer

 
discard

By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.